# SDR MALA976525

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2310
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Malfunctioned
- Location: E&E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM MEM, TRP, FD, YDI AND A/T SHUTDOWN, THEN LOST YDI AND FGC1, GOT YELLOW HI TEMP, THEN GOT BRAKE ACC HI TEMP.  RETURNED TO MEM.  MAINTENANCE CYCLED A/C AVIONICS MASTERS AND AUTO PILOT MASTER SWITCHES.  RAN THROUGH RESET OF MCP, TRP, AND AUTO THROTTLE.  ALL TESTS PASS AND LIGHTS EXTINGUISHED.  TAXIED AIRCRAFT TO RUN UP AREA AND RAN WITH ALL HYDRAULICS ON FOR 1 HOUR, NO FAULTS NOTED.  HYDRAULIC FLUID COLOR AND QUANTITY OK.
